# SDR FDEA201202030444

- Difficulty date: February 3, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 69,016 hours, 14,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA7557502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R3 DOOR SILL PLATE FOR REPAIR ACCESS FORWARD LOWER DOOR   CUTOUT INTERIOR SKIN FOUND CORRODED.
